Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 479, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 21, 2011, 7:13 AM CDT for Morehouse Parish, Louisiana; Ashley County, Arkansas. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 7:13 AM CDT (12:13 UTC)
- Expired
- Jun 21, 2011, 8:04 AM CDT
- In force
- 51 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Ashley County, AR, Morehouse Parish, LA
The radar
The Shreveport radar (KSHV), 182 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 7:55 AM CDT | TSTM WND DMG | North Crossett, AR | TREE BLOWN DOWN IN TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 0.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
025
WUUS54 KJAN 211213
SVRJAN
ARC003-LAC067-211315-
/O.NEW.KJAN.SV.W.0479.110621T1213Z-110621T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
713 AM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
SOUTHWESTERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITIES OF...WEST CROSSETT...NORTH CROSSETT...
CROSSETT...
* UNTIL 815 AM CDT
* AT 713 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15
MILES WEST OF BEEKMAN MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY AND PARISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3324 9209 3325 9205 3328 9204 3329 9200
3331 9199 3292 9180 3281 9206 3287 9208
3294 9207 3299 9208 3302 9207 3309 9213
3315 9211 3316 9213
TIME...MOT...LOC 1213Z 224DEG 27KT 3291 9213
$$
BYB3 follow-up statements
734
WWUS54 KJAN 211240
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
740 AM CDT TUE JUN 21 2011
ARC003-LAC067-211315-
/O.CON.KJAN.SV.W.0479.000000T0000Z-110621T1315Z/
ASHLEY AR-MOREHOUSE LA-
740 AM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTHWESTERN ASHLEY COUNTY...AND NORTHWESTERN MOREHOUSE PARISH...
AT 740 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WEST
CROSSETT MOVING NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CROSSETT AND NORTH CROSSETT
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
LAT...LON 3324 9209 3325 9205 3328 9204 3329 9200
3331 9199 3292 9180 3281 9206 3287 9208
3294 9207 3299 9208 3302 9207 3309 9213
3315 9211 3316 9213
TIME...MOT...LOC 1240Z 224DEG 27KT 3309 9203
$$
BYB788
WWUS54 KJAN 211254
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
754 AM CDT TUE JUN 21 2011
LAC067-211305-
/O.CAN.KJAN.SV.W.0479.000000T0000Z-110621T1315Z/
MOREHOUSE LA-
754 AM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MOREHOUSE PARISH
IS CANCELLED...
LAT...LON 3315 9211 3316 9213 3323 9209 3325 9205
3328 9204 3329 9200 3331 9199 3301 9185
3301 9207 3302 9207 3309 9213
TIME...MOT...LOC 1255Z 224DEG 27KT 3317 9194
$$
ARC003-211315-
/O.CON.KJAN.SV.W.0479.000000T0000Z-110621T1315Z/
ASHLEY AR-
754 AM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTHWESTERN ASHLEY COUNTY...
AT 755 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CROSSETT MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
LAT...LON 3315 9211 3316 9213 3323 9209 3325 9205
3328 9204 3329 9200 3331 9199 3301 9185
3301 9207 3302 9207 3309 9213
TIME...MOT...LOC 1255Z 224DEG 27KT 3317 9194
$$
BYB865
WWUS54 KJAN 211304
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
804 AM CDT TUE JUN 21 2011
ARC003-211315-
/O.CAN.KJAN.SV.W.0479.000000T0000Z-110621T1315Z/
ASHLEY AR-
804 AM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ASHLEY COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3315 9211 3316 9213 3323 9209 3325 9205
3328 9204 3329 9200 3331 9199 3301 9185
3301 9207 3302 9207 3309 9213
TIME...MOT...LOC 1305Z 224DEG 27KT 3322 9188
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:24 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 21, 4:24 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 424 AM CDT TUE JUN 21 2011 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...WATER VAPOR IMAGERY/RUC ANALYSIS SHOWS THE CIRCULATION AROUND A NEARLY STACKED LOW OVER CENTRAL NEBRASKA THAT IS EXPECTED TO BRING OUR CWA A GOOD CHANCE FOR WIDESPREAD WETTING RAIN AND COOLER TEMPERATURES TODAY THROUGH WEDNESDAY. REGIONAL RADARS WERE SHOWING PLENTY OF CONVECTION ALONG AND JUST AHEAD OF THE ASSOCIATED COLD FRONT THAT STRETCHED ACROSS CENTRAL OKLAHOMA AND INTO NORTHERN TEXAS. THE STACKED LOW WILL MOVE SLOWLY NORTHEAST TODAY TO NEAR THE IOWA/MINNESOTA STATE LINE BY THIS EVENING WITH THE TRAILING COLD FRONT DRIFTING OVER THE OZARKS AND SOUTHEAST OKLAHOMA. EVENTHOUGH OUR CWA WILL REMAIN WELL SOUTHEAST OF THE FRONT TODAY...THE CONTINUING MOISTURE SURGE AHEAD OF THE FRONT WILL COMBINE WITH DAYTIME HEATING TO FUEL NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST HALF OF OUR CWA WITH SCATTERED CONVECTION ACROSS OUR SOUTHEAST. THE 00Z TUE JAN SOUNDING SHOWED A PW OF 1.91IN. PWS TODAY ARE EXPECTED TO SURGE ABOVE TWO INCHES TODAY. THE INCREASE IN CLOUD COVER AND RAIN CHANCES WILL HOLD TEMPERATURES DOWN. THE 00Z TUE GFS MOS WAS AMONG THE HIGHEST ENSEMBLE MEMBERS AND SEVERAL DEGREES WARMER THAN THE NAM MOS. CUT MAX TEMPERATURES TODAY CLOSER TO THE GFS ENSEMBLE MEAN WHICH WAS CLOSE TO THE NAM MOS. THE COOLER SURFACE TEMPERATURES WILL BE OFFSET BY THE COOLER TEMPERATURES ALOFT MAINTAINING RELATIVELY STEEP LAPSE RATES THIS AFTERNOON WITH VERTICAL TOTALS NEAR 28C. THE GREATEST 0-6KM SHEAR OF 20-30KTS AND GREATEST MLCAPES ABOVE 2000J/KG WILL BE OVER THE WESTERN ZONES WHERE A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. THE CONVECTION WILL SEE A DISTINCT DIURNAL TREND WITH MUCH OF THE ACTIVITY DISSIPATED OVER OUR CWA BEFORE MIDNIGHT. THE NEARLY STACKED LOW IS EXPECTED TO BEGIN TRACKING MORE EASTWARD TUESDAY NIGHT AND NUDGE THE COLD FRONT CLOSER TO OUR CWA. MODELS SHOW CONVECTION ALONG THE FRONT SPREADING BACK INTO THE NORTHWEST ZONES PRIOR TO DAYBREAK WEDNESDAY MORNING. THE COLD FRONT IS STILL EXPECTED TO STALL WEDNESDAY JUST NORTH OF OUR CWA WHILE THE STACKED LOW TRACKS INTO THE GREAT LAKES REGION. OUR MOIST AIRMASS WILL AGAIN DESTABILIZE WITH WITH DAYTIME HEATING AND LEAD TO SCATTERED TO NUMEROUS STORM COVERAGE ACROSS OUR CWA. A FEW STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE AND MOSTLY ACROSS THE NORTHWEST HALF OF OUR CWA. AFTERNOON HIGHS WILL CLOSE TO NORMAL AND NEAR 90 DEGREES AT MOST SITES. GUIDANCE TEMPERATURES WERE CLOSER WEDNESDAY. ALTHOUGH THE FRONTAL BOUNDARY WILL REMAIN STALLED NORTH OF OUR CWA WEDNESDAY NIGHT...DRIER AIR ALOFT IS EXPECTED TO MOVE INTO OUR CWA FROM THE NORTHWEST. THE GFS IS MORE PRONOUNCED WITH THIS LIKELY ENDS PCPN A LITTLE TOO FAST WEDNESDAY EVENING. HAVE MAINTAINED POPS ACROSS THE NORTHWEST THROUGH MIDNIGHT GRADUALLY TAPERING OFF TO THE SOUTHEAST BY MORNING. MODEL RUN ACCUMULATIONS THROUGH WEDNESDAY NIGHT ARE STILL SHOWING MORE THAN ONE INCH TOTALS OF MUCH NEEDED RAINFALL ACROSS THE NORTHWEST HALF OF THE AREA WITH LIGHTER QPF ACROSS OUR SOUTHEAST. /22/ .LONG TERM...THURSDAY THROUGH TUESDAY...THE PRIMARY CONCERNS WILL BE THE CONTINUATION OF TROPICAL MOISTURE OVER THE REGION TO BRING SOME NEEDED RAINFALL RELIEF FOR THE ARKLAMISS REGION AND ITS AFFECT ON ABOVE NORMAL DAYTIME HIGHS. ALSO MODELS AND ENSEMBLES KEEPING AN ACTIVE NORTHWEST FLOW PATTERN FOR THIS WEEKEND INTO EARLY NEXT WEEK. THIS MAY KEEP TEMPS FROM GETTING VERY FAR ABOVE NORMAL. LATEST SATELLITE TPW DERIVED IMAGERY SHOWED THE TROPICAL MOISTURE (PWATS OF 2+ INCHES) HAD MADE AN EARLY ARRIVAL INTO THE SOUTHWEST PORTION OF THE ARKLAMISS. LATEST SATELLITE IMAGERY ALSO SHOWED AN UPPER TROUGH OVER THE PLAINS. LONGTERM MODELS AND ENSEMBLES ARE BRINGING ABOUT A SHORT TERM CHANGE TO OUR WEATHER PATTERN. A STACK CLOSED LOW AND ASSOCIATED TROUGH WILL BE OVER THE MISSISSIPPI VALLEY WITH THE CLOSED STACKED LOW IN THE UPPER PORTION. THIS WILL BRING SOME HEIGHT FALLS TO THE REGION AND GOOD PRECIPITABLE WATER OF 2 INCHES PLUS...WHICH SPELLS LOCALLY HEAVY TROPICAL DOWNPOURS OF RAINFALL WITH SOME UPPER DIVERGENCE. THE RAIN AND CLOUD COVER WILL BRING SOME SOME RELIEF TO OUR ABOVE NORMAL DAYTIME TEMPERATURE REGIME. THE BEST HEIGHT FALLS AND FORCING WILL OCCUR WELL NORTH OF THE REGION WITH THE STACKED CLOSED LOW. ON THURSDAY-FRIDAY A WEAK SURFACE BOUNDARY WILL BECOME STATIONARY AS IT ATTEMPTS TO APPROACH THE REGION AND THEN GET PUSHED BACK TO THE NORTH. THE SURFACE BOUNDARY WILL SEND OUTFLOW BOUNDARIES...WHICH MAY COMBINE WITH OTHER STORM OUTFLOW BOUNDARIES AND THE SEA BREEZE BOUNDARY FOR LOCALLY HEAVY RAINS. THERE WILL BE ENOUGH INSTABILITY...LAPSE RATE AND THERMODYNAMICS FOR SOME ISOLATED STRONG TO SEVERE STORMS WITH THE AID OF UPPER DIVERGENCE ALOFT. AS WE GO TOWARD THE WEEKEND THE HIGH PWATS GET USHERED SOUTH OF THE REGION WITH PRECIP WATER AT 1.5 TO 1.8 INCHES. THE CLOSED STACK LOW WILL LIFT NORTHEAST INTO SOUTHEAST CANADA. THIS WILL PUSH THE TROUGH AXIS EAST OF THE REGION FOR THE WEEKEND. MODELS HAVE MODIFIED OUR PATTERN FOR THIS WEEKEND INTO EARLY NEXT WEEK. THEY KEEP THE MEAN RIDGE AXIS WEST IN THE PLAINS WHILE PUTTING THE REGION INTO AN ACTIVE NORTHWEST FLOW PATTERN FOR THIS WEEKEND INTO EARLY NEXT WEEK. WITH COOLER AIR ALOFT PROVIDING LAPSE RATES...DECENT VT AND DCAPE WILL PROVIDE THE RISK FOR ISOLATED STRONG TO SEVERE STORMS FROM THE NORTHWEST DURING THE PERIOD. ALL MODELS ARE IN AGREEMENT TO BRINGING SOME RAIN RELIEF TO THE REGION. AVERAGE MODEL QPF RANGES FROM ONE TO TWO INCHES...WHILE THE 5 DAY QPF RANGES FROM NEAR 1 TO 1.5 INCHES. SO WITH THIS IN MIND WILL KEEP THE MENTION OF ISOLATED STRONG TO SEVERE STORMS FOR THURSDAY IN THE HWO WITH THE RISK OF LOCALLY HEAVY RAINS OF TWO INCHES. AS FAR AS TEMPS ARE CONCERN MADE A BLEND OF MEX...GMOS AND ENSEMBLE GUIDANCE. AS FAR AS POPS ARE CONCERN MADE SOME ADJUSTMENTS TO MEX AND ENSEMBLE GUIDANCE. && .AVIATION...VFR CONDITIONS WERE BEING REPORTED AT ALL TAF SITES AT 09Z BUT A LAYER OF STRATUS BELOW 2000FT WAS NOTED DEVELOPING OVER SOUTHEAST MISSISSIPPI AND A MORE WIDESPREAD LAYER WAS NOTED BELOW 2KFT JUST WEST OF OUR AREA IN LOUISIANA. THESE AREAS MAY MERGE THIS MORNING WITH MVFR CEILINGS PREVAILING 12Z-16Z BEFORE CEILINGS LIFT ABOVE 3KFT. THUNDERSTORM DEVELOPMENT IS EXPECTED AREAWIDE BY AFTERNOON WITH GREATEST COVERAGE OVER THE WESTERN HALF OF THE AREA. GUSTY SOUTH TO SOUTHWEST WINDS IN EXCESS OF 15KTS CAN BE EXPECTED AT GLH AND GWO TODAY. MOST STORMS WILL HAVE DISSIPATED BY 05Z WEDNESDAY BUT ADDITIONAL ACTIVITY MAY MOVE BACK INTO VCTY OF GLH BY 12Z WED. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 90 73 90 72 / 61 39 66 35 MERIDIAN 93 73 92 71 / 40 38 65 38 VICKSBURG 90 74 92 71 / 64 43 74 28 HATTIESBURG 94 74 91 73 / 40 17 74 40 NATCHEZ 89 74 91 72 / 60 25 72 30 GREENVILLE 88 74 92 72 / 78 61 50 15 GREENWOOD 89 74 92 71 / 66 64 62 20 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/17/22
Hazardous weather outlook, Jun 21, 5:20 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 520 AM CDT TUE JUN 21 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037- 040>044-047>049-053-059-060-221030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY- YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-JEFFERSON- ADAMS- 520 AM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF THE DELTA. THE STRONGEST STORMS WILL LIKELY OCCUR NORTHWEST OF A LINE FROM BASTROP TO GRENADA. MOST OF THIS ACTIVITY WILL DISSIPATE BEFORE MIDNIGHT BUT ADDITIONAL STRONG THUNDERSTORMS WITH WIND GUSTS TO 40 MPH AND LOCALLY HEAVY RAIN MAY MOVE BACK INTO NORTHEAST LOUISIANA AND SOUTHEAST ARKANSAS BEFORE DAYBREAK WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN WEDNESDAY AND THURSDAY AFTERNOONS MAINLY NORTHWEST OF THE NATCHEZ TRACE AS A COLD FRONT STALLS IN THE RICH TROPICAL MOISTURE ACROSS THE OUTLOOK AREA. LOCALLY HEAVY RAINFALL OF UP TO 2 INCHES AND DAMAGING WINDS WILL BE THE PRIMARY RISKS FROM THESE STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ031-038-039-045-046-050>052-054>058-061>066-072>074-221030- LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 520 AM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY AFTERNOONS MAINLY ALONG THE NATCHEZ TRACE CORRIDOR AS A COLD FRONT STALLS JUST TO OUR NORTH IN A RICH TROPICAL AIRMASS ACROSS THE OUTLOOK AREA. LOCALLY HEAVY RAINS OF UP TO 2 INCHES AND DAMAGING WINDS WILL BE THE PRIMARY RISKS FROM ANY STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:51 AM CDT | Special Weather Statement | JAN | Richland | 44 min |
| Jun 21, 11:32 AM CDT | Flash Flood Warning | JAN | Morehouse, Richland | 118 min |
| Jun 21, 11:35 AM CDT | Special Weather Statement | JAN | Morehouse | 45 min |
| Jun 21, 12:42 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 48 min |
| Jun 21, 3:06 PM CDT | Severe Thunderstorm Warning | JAN | Concordia | 54 min |
| Jun 21, 8:56 AM CDT | Special Weather Statement | JAN | Chicot | 44 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.